# SDR UPS08854156

- Difficulty date: October 3, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR DOUBLER AT STA 53-65 L31R-L34R INSTALLED WITH BLIND RIVETS 803-F1-32.  REMOVED EXISTING DOUBLER.  FABRICATED & INSTALLED REPLACEMENT DOUBLER REF DC8 SRM 53-02-01 FIG 7 SHT 11.
